MathSciNet Relay Station
MathSciNet bibliographic data
MR161175 (28 #4383) 46.55
Glicksberg, I. Some uncomplemented function algebras. Trans. Amer. Math. Soc. 111 1964 121–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement